MathSciNet Relay Station
MathSciNet bibliographic data
MR1942970 11G09 (11M38)
Gardeyn, Francis A Galois criterion for good reduction of $\tau$-sheaves. J. Number Theory 97 (2002), no. 2, 447–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement